MAUDE Adverse Event Report: ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. SALES LEVEL,CCU,SYNERGY HD3,TURRET; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SALES LEVEL,CCU,SYNERGY HD3,TURRET
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-3200-0001t ccu produced sparks from the back and was unable to power on after the incident.No case involvement.
 
Additional Manufacturer Narrative
The reported event of "unable to power on after the incident" was confirmed and attributed to a failing power supply.The reported event of "an ar-3200-0001t ccu produced sparks from the back" was not confirmed.

Brand Name
SALES LEVEL,CCU,SYNERGY HD3,TURRET
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15484387
Report Number1220246-2022-05548
Device Sequence Number20147582
Product Code GCJ
UDI-Device Identifier00888867029163
UDI-Public00888867029163
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSALES LEVEL,CCU,SYNERGY HD3,TURRET
Device Catalogue NumberAR-3200-0001T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown